# SDR SWAA2020101221768

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 967 +9', 0.5' ABOVE STR 28L DENT MEASURES L=2.55', W=1.95', Y=0.027' W/Y=72.  DISCREPANCY TRANSFERRED FROM N/R D166337.  DENT FUSELAGE SKIN STA 967 & 9 .5' ABOVE STR 25L.  DAMAGE CUTOUT AND REPAIRED, IAW SRM 53-00-01-2R-1.
